Open Access
April, 2011 Bishop-Gromov type inequality on Ricci limit spaces
Shouhei HONDA
J. Math. Soc. Japan 63(2): 419-442 (April, 2011). DOI: 10.2969/jmsj/06320419


In this paper, we study limit spaces of a sequence of n-dimensional complete Riemannian manifolds whose Ricci curvatures have definite lower bound. We will give several measure theoretical properties of such limit spaces.


Download Citation

Shouhei HONDA. "Bishop-Gromov type inequality on Ricci limit spaces." J. Math. Soc. Japan 63 (2) 419 - 442, April, 2011.


Published: April, 2011
First available in Project Euclid: 25 April 2011

zbMATH: 1252.53040
MathSciNet: MR2793106
Digital Object Identifier: 10.2969/jmsj/06320419

Primary: 53C20
Secondary: 53C43

Keywords: geometric measure theory , Gromov-Hausdorff convergence , Ricci curvature

Rights: Copyright © 2011 Mathematical Society of Japan

Vol.63 • No. 2 • April, 2011
Back to Top